MAUDE Adverse Event Report: COOK INC CHECK-FLO ADAPTER; HET LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)

COOK INC CHECK-FLO ADAPTER; HET LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/08/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event is currently under investigation.
 
Event or Problem Description
A patient of unknown gender and age was undergoing a ureteroscopy with laser lithotripsy procedure.The device was being placed on the flexible scope as irrigant squirted out in the physician's face.A second device was opened and the very same difficulty occurred.A third one was opened and used to completed the intended procedure.A section of the device did not remain inside the patient's body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Investigation - evaluation: a review of the complaint history, device history record, trends, and specifications was conducted during the investigation.The device was not returned for further investigation.Based on the investigation evaluation, there is no indication that a design or process related failure mode contributed to this event.Review of production and quality documentation did not observe any specific issues with current manufacturing or quality controls that may have contributed to this incident.A review of device master record did not observe any non-conformances that may have contributed to this incident.Based on the information provided, and the results of the investigation, a definitive root cause could not be determined.We will continue to monitor for similar complaints.Per the quality engineering risk assessment no further action is required.Per the risk assessment no further action is required.

Brand Name
CHECK-FLO ADAPTER
Common Device Name
HET LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6000054
Report Number1820334-2016-01095
Device Sequence Number16342295
Product Code HET
UDI-Device Identifier00827002154766
UDI-Public(01)00827002154766(17)190715(10)7124045
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K903124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number050885
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 09/08/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/05/2016
Supplement Report FDA Received Date05/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1